# SDR SWAA2022021129175

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FRAME SPLICE AT B.S. 787; STR 24R-25R HAS CORROSION. / REMOVED DAMAGE ON AFT CARGO BAY FRAME SPLICE AT BS 787 24R-25R. REPAIRED PER ATS ER 18-01905 REV IR AND SWA EA 1-753-32430 REV IR
